Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking treatment for breast cancer, heart disease and depression. Have bone spur in arm. Suggestion?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
Question
I have a bone spur in my right arm not in a joint. What causes this? My hand and arm aches some.
I am being treated for breast cancer with anastrozole tab 1 time per day.
I am being treated for heart disease with Metrprolol ER 12.5 mg per day
and atorvastatin 40 mg. 1 time per day. Iam being treated for depression with 100mg Sertra line 100 mg. per day. I am being trated for restless leg syndrone with pramipexole .5mg per day. I take asprin 81mg per day. I also take vitamin D3 1000 mg. 1 per day.
Posted Thu, 28 Feb 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Krishna Kumar 3 hours later
Hello,

Thank you for sharing your problem.

I would be able to address your concerns better if you can provide some more information about your problem.
1. When did you notice the swelling?
2. Is it growing in size?
3. Have you taken X-ray?

Please revert to me at the earliest...

Regards
Above answer was peer-reviewed by
 
Follow-up: Taking treatment for breast cancer, heart disease and depression. Have bone spur in arm. Suggestion? 9 hours later
I have not read your anwser, yes I had an Xray.
Thank you
 
 
Answered by Dr. Krishna Kumar 6 minutes later
Hi,

Thank you for reverting back.

Bone spur is caused by reactive bone formation due to the pull of muscles and ligaments.
This can cause pain and discomfort.
Symptoms can be relieved by pain medicines and local injection.
If the size is increasing gradually, it needs to be evaluated in detail.

Hope I have answered your query. Let me know if I can assist you further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor